Seguir
Mohamed Jalel Atia
Mohamed Jalel Atia
Dirección de correo verificada de qu.edu.sa
Título
Citado por
Citado por
Año
On semiclassical linear functionals: The symmetric companion
J Arvesú, J Atia, F Marcellán
Commun. Anal. Theory Contin. Fract 10, 13-29, 2002
342002
Quadratic differentials and asymptotics of Laguerre polynomials with varying complex parameters
MJ Atia, A Martinez-Finkelshtein, P Martinez-Gonzalez, F Thabet
Journal of Mathematical Analysis and Applications 416 (1), 52-80, 2014
272014
An example of nonsymmetric semi-classical form of class ; generalization of a case of Jacobi sequence
MJ Atia
International Journal of Mathematics and Mathematical Sciences 24, 673-689, 2000
202000
On semi-classical orthogonal polynomials: a quasi-definite functional of class 1
MJ Atia, F Marcellan, IA Rocha
Facta Universitatis (Nis). Series: Mathematics and Informatics 17, 25-46, 2002
102002
The spectral theory of the X1-Laguerre polynomials, Adv
M Atia, LL Littlejohn, J Stewart
Dyn. Syst. Appl 8 (2), 81-92, 2013
82013
Open problems
C Berg
Integral Transforms and Special Functions 26 (2), 90-95, 2015
72015
Spectral theory of X 1-Laguerre polynomials
MJ Atia, LL Littlejohn, J Stewart
Adv. Dyn. Syst. Appl 8 (2), 181-192, 2013
72013
Some generalized Jacobi polynomials
MJ Atia, J Alaya, A Ronveaux
Computers & Mathematics with Applications 45 (4-5), 843-850, 2003
72003
Jacobi operator, q-difference equation and orthogonal polynomials
L Dhaouadi, MJ Atia
arXiv preprint arXiv:1211.0359, 2012
62012
On orthogonal polynomials: semiclassical and of second category
MJ Atia, S Leffet
Integral Transforms and Special Functions 23 (1), 35-47, 2012
52012
Explicit representations of some orthogonal polynomials
MJ Atia
Integral Transforms and Special Functions 18 (10), 731-742, 2007
52007
Some symmetric semi-classical orthogonal polynomials of class 0≤s≤5
MJ Atia
Integral Transforms and Special Functions 17 (7), 469-483, 2006
52006
Quadratic differentials (A(za)(zb)/(zc)2) dz 2 and algebraic Cauchy transform
MJ Atia, F Thabet
Czechoslovak Mathematical Journal 66, 351-363, 2016
42016
An explicit formula for the linearization coefficients of Bessel polynomials
MJ Atia, J Zeng
The Ramanujan Journal 28, 211-221, 2012
42012
Semi-classical linear functionals and integral representation
MJ Atia
Integral Transforms and Special Functions 14 (1), 59-67, 2003
32003
Resolution of an Isolated Case of a Quadratic Hypergeometric 2F1 Transformation
MJ Atia
Axioms 11 (10), 533, 2022
22022
The exceptional Bessel polynomials
MJ Atia, S Chneguir
Integral Transforms and Special Functions 25 (6), 470-480, 2014
22014
Zeros of polynomials orthogonal with respect to a signed weight
MJ Atia, M Benabdallah, RS Costas-Santos
Indagationes Mathematicae 23 (1-2), 26-31, 2012
22012
Semi-classical linear functionals and integral representation II
MJ Atia
Integral Transforms and Special Functions 16 (2), 93-106, 2005
22005
Some classical polynomials seen from another side
J Atia, M, J Alaya
Periodica Mathematica Hungarica 38 (1-2), 1999
21999
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20